MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HEMOSPLIT LONG-TERM HEMODIALYSIS CATHETER 14.5F KIT (23CM) (STRAIGHT); CATHETER, HEMODIALYSIS, IMPLANTED

BARD ACCESS SYSTEMS HEMOSPLIT LONG-TERM HEMODIALYSIS CATHETER 14.5F KIT (23CM) (STRAIGHT); CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 5733734
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the hd catheter was removed and the cuff was not.There was no reported patient injury.

Brand Name
HEMOSPLIT LONG-TERM HEMODIALYSIS CATHETER 14.5F KIT (23CM) (STRAIGHT)
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7830987
Report Number3006260740-2018-02272
Device Sequence Number2336084
Product Code MSD
UDI-Device Identifier00801741013140
UDI-Public(01)00801741013140
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5733734
Device Catalogue Number5733734
Device Lot NumberREYH0214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1